# SDR UIEA2012102100488

- Difficulty date: October 21, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 70,468 hours, 17,861 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter Element
- Part number: AC9227F1740
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE FUEL FILTER MESSAGE,  REPLACED RT ENGINE FUEL FILTER ELEMENT IAW AMM 73-11-02/401.  DRY MOTORED AND WET MOTORED IAW AMM 71-00-00, OPS CHECKED GOOD.
